# SDR AALA20040787

- Difficulty date: July 29, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - BATTERY PACK FOR EMERGENCY LIGHTS AT STATION 565 RIGHT AND LEFT FAILED 15 MINUTE TEST.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT STATION 565 RIGHT AND LEFT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
